| Model Number |
L110 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this pacemaker was explanted due to unknown reasons.Additional information was requested but unable to be obtained at this time.This pacemaker was successfully replaced, and no additional adverse patient effects were reported.This pacemaker has not been returned for analysis.
Event or Problem Description
It was reported that this pacemaker was explanted due to unknown reasons.Additional information was requested but unable to be obtained at this time.This pacemaker was successfully replaced, and no additional adverse patient effects were reported.This pacemaker has not been returned for analysis.Additional information was received and it was reported that this pacemaker was explanted because it triggered a fault code.It was noted that the patient was dependent.This pacemaker was successfully replaced, and no additional adverse patient effects were reported.This pacemaker has not been returned for analysis.
Additional Manufacturer Narrative
This device remains in service and was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.
Additional Manufacturer Narrative
This report is being submitted to update the information in section b5.